# SDR QXEA2013052801030

- Difficulty date: May 28, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N420QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4147
- Aircraft time: 15,510 hours, 16,617 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR HANDLE STIFF TO OPEN.  CLEANED AND LUBED FWD PASSENGER DOOR HINGE ASSY'S IAW AMM TASK 12-20-01-640-805.  OPS TEST OF THE FWD PASSENGER DOOR GOOD IAW TASK 52-11-00-710-802.  RETURNED TO SERVICE.
